Addiction101 Addiction Network

Xanax (alprazolam) is a benzodiazepine medication that can lead to physical dependence and withdrawal symptoms when used for a prolonged period of time or at high doses. Xanax withdrawal can be dangerous and potentially life-threatening, particularly when it is not properly managed or supervised by medical professionals.

Withdrawal from Xanax can cause a range of physical and psychological symptoms, including anxiety, panic attacks, seizures, insomnia, muscle aches, and tremors. In some cases, Xanax withdrawal can also cause serious complications, such as seizures and delirium tremens (DTs), which can be fatal if not treated immediately.

It is important to seek medical attention if you are experiencing Xanax withdrawal symptoms or if you are planning to stop taking Xanax. Your healthcare provider can monitor your condition, prescribe medications to manage your symptoms, and provide you with the support and resources you need to overcome your addiction safely and successfully.